# SDR DALA2017081306206

- Difficulty date: August 12, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 57,216 hours, 22,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Corroded
- Location: Bs 797
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND AFT CARGO, BS 797, BL 0, ANTENNA SUPPORT FITTING, CORRODED AT PASS THRU HOLE. MAINTENANCE REPAIRED AFT CARGO STA 797 BL 0 ANTENNA SUPPRT FITTING IAW PRI 560579-14 REV1 AND ERA 560579-14.
